# SDR QXEA200500118

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 14,964 hours, 21,315 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0695
- Condition: Failed
- Location: Zone 200
- Part time: 14,628 hours, 20,857 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO FIELD WHEN AFTER TAKEOFF THE CREW RECEIVED A FULL RUDDER PRESSURE, NR 1 RUDDER HYDRAULIC, AND RUDDER PRESSURE CAUTIONS.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE DUAL PRESSURE REGULATOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
